# SDR CALA0100488

- Difficulty date: May 21, 2001
- Submitted: May 23, 2001
- Operation: Air carrier
- Aircraft: N16895
- Make and model: Doug DC-9-82
- Aircraft serial: 49394
- Aircraft time: 46,481 hours, 22,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FIRST CLASS OVERHEAD EMERGENCY LIGHTS INOPERATIVE. THE EMERGENCY LIGHT BATTERY PACK WAS REMOVED AND REPLACED IAW MM 33-53-00.
